View Complete Reference

Kunoff, S (1987)

N! has the first digit property

Fibonacci Quarterly 25, pp. 365-367.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: In this paper, I show that N! obeys Benford's law using the natural density.

@article{, title={N! has the first digit property}, author={Kunoff, SHARON}, journal={The Fibonacci Quarterly}, volume={25}, number={4}, pages={365--367}, year={1987}, publisher={Citeseer}, }

Reference Type: Journal Article

Subject Area(s): Number Theory